# SDR A6WA201240194

- Difficulty date: February 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Gouged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SCREW JAMMED INTO RT OTBD FLAP OUTLET HINGE FLPA ARM AND HINGES BOX CLEVIS ARE GOUGED.  BLENDED AREA RT OTBD FLAP, OTBD HINGE FLAP ARM AND HINGE BOX CLEVIS IAW REO 601R-57-54-210 AND REO 601R-57-21-1600.
